Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 3, 2010, 3:19 AM MDT. It took effect at Apr 3, 2010, 10:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 3:19 AM MDT (09:19 UTC)
- In effect from
- Apr 3, 2010, 10:00 AM MDT
- Expired
- Apr 3, 2010, 6:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
012 WWUS75 KABQ 030919 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 AM MDT SAT APR 3 2010 NMZ512>515-523-526-527-529-031800- /O.NEW.KABQ.WI.Y.0013.100403T1600Z-100404T0200Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- NORTHEAST HIGHLANDS- 319 AM MDT SAT APR 3 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * LOCATION...EXPECT STRONG WINDS OVER SUMMITS AND ACROSS EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND MANZANO MOUNTAINS...AND OVER SUMMITS AND HIGH SLOPES OF THE SACRAMENTO MOUNTAINS. * WINDS...WEST WINDS WILL INCREASE TO 35 MPH...WITH GUSTS TO 50 MPH DEVELOPING BY NOON. * TIMING...WEST WINDS WILL INCREASE STEADILY THROUGH MID MORNING WITH STRONGEST WINDS EXPECTED DURING MID AFTERNOON. WIND SPEEDS WILL TAPER OFF AFTER SUNSET. * VISIBILITY...VISIBILITIES WILL BE REDUCED LOCALLY IN BLOWING DUST...ESPECIALLY ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. * LOCAL IMPACTS...EXPECT STRONG WINDS ALONG INTERSTATE 40 IN TORRANCE COUNTY FROM MORIARTY TO MILAGRO...OR FROM MILE POST 195 TO MILE POST 240...AND ACROSS INTERSTATE 25 FROM GLORIETA PASS TO WATROUS...OR FROM MILE POST 300 TO MILE POST 370...AND NEAR RATON PASS AT THE COLORADO LINE. EXPECT STRONG WINDS ACROSS HIGHWAYS 64 AND 87...STATE ROAD 104....HIGHWAY 84...STATE ROAD 3...HIGHWAY 285...STATE ROAD 41...AND HIGHWAY 60. EXPECT STRONG WINDS ACROSS HIGHWAYS 70 AND 380 NEAR RUIDOSO...CAPITAN...FORT STANTON...AND NOGAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
3 follow-up statements
854 WWUS75 KABQ 031759 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1159 AM MDT SAT APR 3 2010 NMZ512>515-523-526-527-529-040200- /O.CON.KABQ.WI.Y.0013.000000T0000Z-100404T0200Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- NORTHEAST HIGHLANDS- 1159 AM MDT SAT APR 3 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...EXPECT STRONG WINDS OVER SUMMITS AND ACROSS EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND MANZANO MOUNTAINS...AND SACRAMENTO MOUNTAINS. * WINDS...WEST AND SOUTHWEST WINDS WILL AVERAGE 30 TO 40 MPH...WITH GUSTS TO 50 MPH. * TIMING...WEST AND SOUTHWEST WINDS WILL INCREASE EARLY THIS AFTERNOON WITH STRONGEST WINDS EXPECTED DURING MID AFTERNOON. WIND SPEEDS WILL TAPER OFF BY SUNSET. * VISIBILITY...VISIBILITIES WILL BE REDUCED LOCALLY IN BLOWING DUST...ESPECIALLY ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. * LOCAL IMPACTS...EXPECT STRONG WINDS ALONG INTERSTATE 40 IN TORRANCE COUNTY FROM MORIARTY TO MILAGRO AND ACROSS INTERSTATE 25 FROM GLORIETA PASS TO WATROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
573 WWUS75 KABQ 032053 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MDT SAT APR 3 2010 NMZ512>515-523-526-527-529-040000- /O.EXT.KABQ.WI.Y.0013.000000T0000Z-100404T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- NORTHEAST HIGHLANDS- 253 PM MDT SAT APR 3 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...EXPECT STRONG WINDS OVER SUMMITS AND ACROSS EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND MANZANO MOUNTAINS...AND SACRAMENTO MOUNTAINS. * WINDS...WEST AND SOUTHWEST WINDS WILL AVERAGE 30 TO 40 MPH... WITH GUSTS TO 50 MPH. * TIMING...WEST AND SOUTHWEST WINDS WILL CONTINUE WITH STRONGEST WINDS EXPECTED THROUGH 500 PM MDT. WIND SPEEDS WILL DIMINISH BY EARLY EVENING. * VISIBILITY...VISIBILITIES WILL BE REDUCED LOCALLY IN BLOWING DUST...ESPECIALLY ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. * LOCAL IMPACTS...EXPECT STRONG WINDS ALONG INTERSTATE 40 IN TORRANCE COUNTY FROM MORIARTY TO MILAGRO AND ACROSS INTERSTATE 25 FROM GLORIETA PASS TO WATROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
976 WWUS75 KABQ 032341 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT SAT APR 3 2010 NMZ512>515-523-526-527-529-040045- /O.EXP.KABQ.WI.Y.0013.000000T0000Z-100404T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- NORTHEAST HIGHLANDS- 541 PM MDT SAT APR 3 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. WEST WINDS HAVE DIMINISHED TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH EARLY THIS EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS WILL CONTINUE TO DIMINISH AFTER SUNSET. GUSTY SOUTHWEST WINDS WILL RETURN TO THE REGION SUNDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:02 AM MDT, 17 minutes earlier.
Area forecast discussion, Apr 3, 3:02 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 AM MDT SAT APR 3 2010 .DISCUSSION... WHILE WINDS WILL KICK UP TO BREEZY EVEN LOCALLY WINDY LEVELS TODAY AND AGAIN SUNDAY...RELATIVELY QUIET WEATHER OTHERWISE WILL BE THE CASE. THE STRONGEST WINDS WILL GENERALLY BE EAST FROM THE SANDIAS AND MANZANOS TO THE WESTERN PORTIONS OF THE EASTERN PLAINS WHERE A WIND ADVISORY WILL BE POSTED MIDDAY THROUGH THE AFTN...THOUGH SUNDAY PARTS OF WESTERN NM WILL SEE SPEEDS APPROACH WITHIN 5 OR 10 MPH OF THOSE JUST EAST OF THE CENTRAL MTN CHAIN. WINDS WILL MARKEDLY INCREASE ACROSS MOST OF THE STATE MON...WITH A PRETTY GOOD CHANCE OF REACHING INTO THE LOW END HIGH WIND CRITERIA PORTIONS OF CENTRAL AND EASTERN NM. THEY ARE LIKELY TO COME DOWN AT LEAST A LITTLE TUE...BUT STILL BE BREEZY TO WINDY NEARLY ALL OF THE AREA. THE STRONGER WINDS WILL BE COURTESY OF A SHORT WAVE COMING ACROSS THE CENTRAL ROCKIES AND THE DEVELOPMENT ALSO OF A PRETTY STOUT SFC PRESSURE GRADIENT FROM NE TO SW ACROSS THE STATE. LOW POPS FOR SOME MOSTLY LIGHT SHOWERS AND HIGHER MOUNTAIN SNOW SHOWERS LOOK TO STILL BE A POTENTIAL FOR THE FAR NW AND NORTHERN MTNS REGION. SOME COOLING WILL ACCOMPANY THIS SYSTEMS PASSAGE. EXPECT SOME UPPER LEVEL HIGH PRESSURE RIDGING INTO NM BY MIDWEEK... AIDING A WARMUP AND LIGHTER WINDS. 43 && .AVIATION... BROAD WESTERLY FLOW PUSHING CLOUD AOA BKN/OVC150 ACROSS NEW MEXICO OVER THE NEXT 24 HRS. GUSTY WINDS DEVELOPING AFTER 16Z THIS MORNING OVER SUMMITS AND EAST SLOPES OF SANGRE DE CRISTO AND CENTRAL MT CHAIN...WITH G40KT POSSIBLE THROUGH MID AFTERNOON. WIND SPEEDS DECREASING AFTER SUNSET AT 01Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY && .FIRE WEATHER... EXPECT CRITICAL FIRE WEATHER OVER EASTERN AND NORTHEAST PLAINS AND ADJACENT HIGHLANDS THROUGH THIS EVENING. CRITICAL FIRE WEATHER WILL REDEVELOP LOCALLY OVER THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY. EXPECT WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ON MONDAY AND TUESDAY. TODAY...BREEZY WEST WINDS ALOFT ACROSS THE STATE WITH DEEPENING SURFACE TROUGH OVER NORTHEAST NEW MEXICO TODAY SETS TABLE FOR AFTERNOON WESTERLY GUSTS ACROSS SUMMITS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...CENTRAL MOUNTAIN CHAIN...AND THE SACRAMENTOS. BROAD WARMING AND DRYING TREND WILL BRING TEMPERATURES UP ABOVE NORMAL FOR ALL BUT THE NORTHERN MOUNTAINS. HUMIDITIES BOTTOMING OUT IN THE LOW TEENS AND SINGLE DIGITS FOR THE NORTHEAST AND EASTERN PLAINS AND ADJACENT HIGHLANDS WILL CREATE RED FLAG CONDITIONS BY LATE MORNING CONTINUING PAST SUNSET. FAIR HUMIDITY RECOVERIES OVERNIGHT. SUNDAY...STRONG FLOW ALOFT BACKS TO SOUTHWEST DURING THE DAY WITH SURFACE TROUGH REMAINING OVER EASTERN NM. WEAKENING SURFACE PRESSURE GRADIENT WILL EASE SUNDAY WIND SPEEDS...BUT SEVERAL HOURS OF RED FLAG CONDITIONS ARE POSSIBLE ON THE EAST SLOPES OF THE CENTRAL AND NORTHEAST HIGHLANDS. WILL HOLD OFF ON A WATCH FOR NOW...AS AREAL COVERAGE AND DURATION SEEM SOMEWHAT REDUCED THIS ROUND. WARMING TREND LEVELING OFF WITH LITTLE CHANGE TO VERY DRY HUMIDITY CONDITIONS...TEENS NORTH OF INTERSTATE 40 AND SINGLE DIGITS TO THE SOUTH. TEMPERATURES NOW REACHING 5 TO 10 DEGREES ABOVE NORMAL. POOR TO FAIR HUMIDITY RECOVERIES OVERNIGHT SUNDAY NIGHT. MONDAY...APPROACHING PACIFIC STORM SYSTEM WILL KEEP WINDS ALOFT BACKED TO SOUTHWEST WITH INCREASING SPEEDS DURING THE DAY. CLOUD COVER WILL REMAIN NORTH OF THE STATE TO GIVE FULL SOLAR POWER TO MIX MOMENTUM TO THE SURFACE...AS SURFACE LOW DEEPENS RAPIDLY OVER EASTERN COLORADO. VERY WINDY CONDITIONS WILL MEET UP WITH WIDESPREAD HUMIDITIES BOTTOMING IN THE TEENS AND SINGLE DIGITS TO PRODUCE BROAD AREA OF RED FLAG CONDITIONS...WITH ALL BUT THE NORTHWEST PLATEAU AFFECTED. FORECASTS CONTINUE TO SUPPORT A FIRE WEATHER FOR THE DAY. FAIR HUMIDITY RECOVERIES BROADLY MONDAY NIGHT. OUTLOOK...TUESDAY THROUGH THURSDAY...MORE WIDESPREAD CRITICAL FIRE WEATHER FOR TUESDAY AS COLD FRONT SWEEPS EASTWARD DURING THE DAY AND SURFACE LOW DEEPENS OVER CENTRAL KANSAS. RED FLAG CONDITIONS SET UP BROADLY FROM THE CENTRAL MOUNTAIN CHAIN AND SANGRE DE CRISTO MOUNTAINS EAST TO THE TEXAS LINE. QUICK TEMPERATURE REBOUND WEDNESDAY WITH NEARLY STEADY HUMIDITIES...BUT WEAKENING SURFACE PRESSURE GRADIENT WEDNESDAY WILL DROP WIND SPEEDS AS WINDS SLOW DOWN ALOFT IN THE WAKE OF DEPARTING PACIFIC STORM SYSTEM. ON THURSDAY...WEAK WINDS ALOFT AND AT THE SURFACE WILL CONTINUE...WITH A FEW SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON OVER THE EASTERN PLAINS. THURSDAY TEMPERATURES REMAINING 5 TO 10 DEGREES ABOVE NORMAL. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 33 67 39 / 0 0 0 0 DULCE........................... 56 23 64 28 / 0 0 0 0 CUBA............................ 58 24 67 27 / 0 0 0 0 GALLUP.......................... 62 26 67 32 / 0 0 0 0 EL MORRO........................ 62 26 66 27 / 0 0 0 0 GRANTS.......................... 64 25 70 33 / 0 0 0 0 QUEMADO......................... 64 25 70 31 / 0 0 0 0 GLENWOOD........................ 70 34 76 37 / 0 0 0 0 CHAMA........................... 51 18 59 25 / 0 0 0 0 LOS ALAMOS...................... 59 28 67 30 / 0 0 0 0 PECOS........................... 63 28 70 33 / 0 0 0 0 CERRO/QUESTA.................... 55 22 63 27 / 0 0 0 0 RED RIVER....................... 50 22 56 27 / 0 0 0 0 ANGEL FIRE...................... 50 20 59 26 / 0 0 0 0 TAOS............................ 57 26 64 32 / 0 0 0 0 ESPANOLA........................ 67 29 73 34 / 0 0 0 0 SANTA FE........................ 60 28 68 36 / 0 0 0 0 SANTA FE AIRPORT................ 62 31 70 36 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 65 39 73 40 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 65 41 73 45 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 67 36 76 38 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 66 40 76 42 / 0 0 0 0 LOS LUNAS....................... 70 36 78 40 / 0 0 0 0 RIO RANCHO...................... 67 39 75 42 / 0 0 0 0 SOCORRO......................... 73 40 80 41 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 61 32 67 35 / 0 0 0 0 MORIARTY/ESTANCIA............... 65 32 72 36 / 0 0 0 0 CLINES CORNERS.................. 62 33 68 39 / 0 0 0 0 GRAN QUIVIRA.................... 65 36 75 38 / 0 0 0 0 CARRIZOZO....................... 70 41 78 41 / 0 0 0 0 RUIDOSO......................... 64 38 70 39 / 0 0 0 0 CAPULIN......................... 63 32 71 33 / 0 0 0 0 RATON........................... 63 27 72 33 / 0 0 0 0 LAS VEGAS....................... 61 32 69 38 / 0 0 0 0 CLAYTON......................... 70 35 77 43 / 0 0 0 0 ROY............................. 65 35 72 41 / 0 0 0 0 CONCHAS......................... 74 39 82 47 / 0 0 0 0 SANTA ROSA...................... 73 38 82 42 / 0 0 0 0 TUCUMCARI....................... 74 38 84 47 / 0 0 0 0 CLOVIS.......................... 72 39 82 46 / 0 0 0 0 PORTALES........................ 75 39 85 45 / 0 0 0 0 FORT SUMNER..................... 75 39 84 44 / 0 0 0 0 ROSWELL......................... 78 42 87 46 / 0 0 0 0 PICACHO......................... 73 43 83 44 / 0 0 0 0 ELK............................. 68 40 78 38 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ102>109. WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ512>515-523-526-527-529. && 43/SHY
Hazardous weather outlook, Apr 2, 6:00 AM MDT, 21 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI APR 2 2010 CORRECTION TO PRODUCT EXPIRATION TIME IMMEDIATELY BELOW. NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WEST TO NORTHWEST WINDS WILL LIKELY REACH SPEEDS OF 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH FROM THE SANDIA MOUNTAINS EAST TO GUADALUPE COUNTY AND SOUTH TO EASTERN SOCORRO AND LINCOLN COUNTIES...NECESSITATING A WIND ADVISORY. A LITTLE FARTHER TO THE EAST AND ON TO THE TEXAS LINE VERY LOW HUMIDITIES WILL COMBINE WITH THE WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AND THUS A RED FLAG WARNING. ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS THE NORTH THIRD OR SO OF THE STATE THIS AFTERNOON...PROVIDING THEIR OWN STRONG WIND GUSTS. PLEASE REFER TO THE LATEST WIND ADVISORY AND RED FLAG WARNING STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY THROUGH TUESDAY...STRONG SOUTHWEST THEN WESTERLY WINDS WILL RETURN TO MUCH OF CENTRAL AND NORTHERN NEW MEXICO WITH VERY LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED MONDAY...WHEN GUSTS TO 50 MPH OR HIGHER WILL BE COMMON ACROSS MUCH OF THE FORECAST AREA. THE POTENTIAL EXISTS FOR GUSTS TO REACH 60 MPH OR BRIEFLY HIGHER MONDAY AFTERNOON ACROSS THE CENTRAL MOUNTAIN CHAIN...EAST CENTRAL PLAINS AND NORTHEAST PLAINS. TUESDAY WIND SPEEDS MAY BE ONLY SLIGHTLY LOWER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:47 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 15 hr |
| Apr 3, 3:13 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 13 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.